# SDR GTIA050290

- Difficulty date: December 18, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE PACK CAME OFF.  REINSTALLED SLIDE PACK.  (K)
